# SDR HYIA20141017001

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: S5367140300000
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE INNER & OUTER SURFACES OF THE LAVATORY DRAIN DOOR.  THE SURFACE CORROSION WAS CLEANED AWAY & BLENDING WAS PERFORMED AT THE LOCAL DAMAGE AREAS.  NDT WAS THEN PERFORMED TO RECORD MATERIAL LOSS & DETERMINED THAT THE PART WAS FREE OF CRACK DEFECTS.  THEN A DOUBLER WAS FABRICATED & INSTALLED TO REINFORCE EACH FWD & AFT LATCH LOCATIONS.  REFERENCE EO 52-04-2014.
